# SDR SWAA2016060652333

- Difficulty date: May 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 33,073 hours, 16,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL SUPPORT ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP.  R & R ANGLE IAW SOPM.
